# SDR DHL2003748004

- Difficulty date: March 8, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 12168
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.2)  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECKED NORMAL IAW M/M 33-50-01.
